Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Yingzhou Li, Phillip Griffiths Assistant Research Professor

Yingzhou Li
Contact Info:
Office Location:  
Email Address: send me a message
Web Page:  http://yingzhouli.com

Education:

Ph.D.Stanford University2017
Recent Publications   (More Publications)

  1. Wang, Z; Li, Y; Lu, J, Coordinate Descent Full Configuration Interaction., Journal of Chemical Theory and Computation, vol. 15 no. 6 (June, 2019), pp. 3558-3569 [doi]  [abs]
  2. Li, Y; Lu, J, Bold diagrammatic Monte Carlo in the lens of stochastic iterative methods, Transactions of Mathematics and Its Applications, vol. 3 no. 1 (February, 2019), pp. 1-17, Oxford University Press (OUP) [doi]  [abs]
  3. Li, Y; Lin, L, Globally constructed adaptive local basis set for spectral projectors of second order differential operators, Multiscale Modeling & Simulation, vol. 17 no. 1 (January, 2019), pp. 92-116, Society for Industrial & Applied Mathematics (SIAM) [doi]  [abs]
  4. Yingzhou, LI; Jianfeng, LU; Wang, AZHE, Coordinatewise descent methods for leading eigenvalue problem, Siam Journal on Scientific Computing, vol. 41 no. 4 (January, 2019), pp. A2681-A2716, Society for Industrial & Applied Mathematics (SIAM) [doi]  [abs]
  5. Li, Y; Yang, H; Ying, L, Multidimensional butterfly factorization, Applied and Computational Harmonic Analysis, vol. 44 no. 3 (May, 2018), pp. 737-758, Elsevier BV [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320